# SDR SWAA062453

- Difficulty date: July 14, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 30,053 hours, 17,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FWD LT CABIN EMERGENCY EXIT LIGHTS FAILED LONG TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
